Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 196060, 6 pages
http://dx.doi.org/10.1155/2015/196060
Research Article

Some Basic Properties of Certain New Subclass of Meromorphic Functions

1School of Mathematics and Statistics, Anyang Normal University, Anyang, Henan 455000, China
2School of Mathematics and Computing Science, Hunan First Normal University, Changsha, Hunan 410205, China

Received 13 December 2014; Accepted 11 February 2015

Academic Editor: Giuseppe Marino

Copyright © 2015 Lei Shi and Zhi-Gang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lei Shi and Zhi-Gang Wang, “Some Basic Properties of Certain New Subclass of Meromorphic Functions,” Journal of Function Spaces, vol. 2015, Article ID 196060, 6 pages, 2015. https://doi.org/10.1155/2015/196060.